BibTeX record: journals/dm/GaoDHJ02

download as .bib file

@article{DBLP:journals/dm/GaoDHJ02,
  author    = {Sui{-}Xiang Gao and
               Ding{-}Zhu Du and
               Xiao{-}Dong Hu and
               Xiaohua Jia},
  title     = {Rivest-Vuillemin conjecture is true for monotone boolean functions
               with twelve variables},
  journal   = {Discrete Mathematics},
  year      = {2002},
  volume    = {253},
  number    = {1-3},
  pages     = {19--34},
  url       = {http://dx.doi.org/10.1016/S0012-365X(01)00446-0},
  doi       = {10.1016/S0012-365X(01)00446-0},
  timestamp = {Thu, 18 Sep 2014 07:48:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/GaoDHJ02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}